This article is cited in 2 scientific papers (total in 2 papers)
On total preservation of global solvability for a Goursat problem associated with a controlled semilinear pseudoparabolic equation
A. V. Chernovab
a Nizhni Novgorod State Technical University, Nizhni Novgorod, Russia
b Lobachevski State University of Nizhni Novgorod, Nizhni Novgorod, Russia
We investigate a Goursat problem associated with a controlled fourth order semilinear equation of the pseudoparabolic type having various applications. Under some hypotheses we prove the total (with respect to the set of admissible controls) preservation of global solvability for the considered problem.
Goursat problem, semilinear controlled pseudoparabolic equation, total preservation of global solvability, functional operator equation of the Hammerstein type.
PDF file (228 kB)
A. V. Chernov, “On total preservation of global solvability for a Goursat problem associated with a controlled semilinear pseudoparabolic equation”, Vladikavkaz. Mat. Zh., 16:3 (2014), 55–63
Citation in format AMSBIB
\paper On total preservation of global solvability for a~Goursat problem associated with a~controlled semilinear pseudoparabolic equation
\jour Vladikavkaz. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
I. G. Mamedov, “O neklassicheskoi traktovke chetyrekhmernoi zadachi Gursa dlya odnogo giperbolicheskogo uravneniya”, Vladikavk. matem. zhurn., 17:4 (2015), 59–66
A. V. Chernov, “Total preservation of the solvability of the semilinear global electric circuit equation”, Differ. Equ., 54:8 (2018), 1073–1082
|Number of views:|